It is currently Fri Aug 18, 2017 3:06 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Jun 24, 2013 10:40 am 
Offline
New Poster
New Poster

Joined: Sun Jun 23, 2013 1:11 pm
Posts: 2
To make a long story short, I have taken painkillers ( mainly hydrocodone) for the past 15 years. I was a serial yo-yo addict, meaning I would take them as I was able to get them. I never doctor shopped but almost all the time had access to them from 2 dealers. Unbelievably, I never went through withdrawals from full blown opiates - even though I was taken up to 20 a day - but for never longer than a 2 week period. Although I have not taken a painkiller in almost 2 years, about a year ago I would randomly take suboxone, that was given to me from a friend. It gave me the high I was craving. I finally told my doctor that I had, on several occasions, taken suboxone. She decided to put me on it. So now I have been on suboxone about 9 months. I have tapered down from 12 mg all the way to 1 mg. although in the beginning it was doing its job, it got to the point that I would feel horrible every morning until I took it. My doctor and I came up with a 3 month tapering plan. Going from 4mgs to 3.5 to 2 then to 1.5 every week was suprisingly easy. Since I lowered to 1mg, I feel like shit. My stomache hurts often, I feel like death in the mornings (I take a dose in the AM and PM). Yesterday I felt weak, tired, anxious and unmotivated. I am to "jump off" right around the time I am to start a new job, July 8th. I am so scared of the withdrawals. At that point I will be down to .25mg. What is the best way to get that same of an amount from the strips? Am I feeling withdrawals now? Should I just jump now so that I will feel good by the time I start my new job. My fiancé controls and gives me my dosage every morning and night. Side note: I also take zoloft, 60mg of adderall and 3mg of clonopin a day. Does clonopin help with getting off sub? I went running today because I felt so jittery this morning and feel a little better. I need positive feedback on how to feel better again. Suboxone is a great drug but it is so hard to get off of and I am frustrated and scared!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 24, 2013 11:13 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hi 11elephants, Welcome to our forum!

Yes, Suboxone is a great drug...for those who need it. I'm sure by now you have realized that you probably weren't a good candidate for suboxone treatment. But, now you're in this boat so you have to find a way out. You've come to a great place for GOOD information about suboxone.

First off, I agree you are probably feeling WD's now. Getting down to 1mg is a great step in the right direction, but you might find the taper harder from here on out. 1mg was about where I started struggling. The only way to make it through without getting hit with WD is to slow your taper down and let yourself adjust to each drop before going further. Jumping at .25 mg is doable, but I think your pushing it pretty fast to do it by the first week of july. It took me about 4 months to go from 1mg to .25.

If you are determined to be done by the time you start your new job then I would say jumping now is your best option. I'm trying to be positive for you here, but if you have never went through any kind of WD before you might be caught a bit off guard. Suboxone WD is kind of long and drawn out compared to other opiates, but you can make it through it if you are determined enough. Maybe you can try to jump now and if you aren't feeling better by the time your job starts then you can go back on the subs at a low dose and complete a slower taper.

Either way, you will get some good support here. Keep posting and stay positive. Reading through some other taper stories would be good, but keep in mind that not everyone goes through the same WD symptoms, and the duration of your WD really differs from person to person.

Good Luck!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 24, 2013 2:47 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
You mention being anxious and jittery. Do you really need the adderall? That's like taking speed while you're detoxing, I personally couldn't imagine anything worse. I'd rather die, quite honestly. To answer your question, yes, the Klonopin will help during the tapering and w/d process but the adderall is going to work against it and could possibly be rendering it useless.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Jun 27, 2013 11:50 am 
Offline
New Poster
New Poster

Joined: Sun Jun 23, 2013 1:11 pm
Posts: 2
Thank you so much for the support! It helps a lot!!!! The oddest part of the Wd's is feeling really bad for the first couple of hours I wake up, even though I take my sub right when I wake up. I have been on adderall for many years and yes, I am sure it does contribute to the jitters somewhat. I do suffer from major anxiety/depression which the clonopin and zoloft keeps at bay. I wanted to speed up the tappering bc it is so expensive but at such a low dose, money is really not an issue anymore. If only I had 2 weeks to do NOTHING and just stop now. Don't we all wish that? :) I think I am going to continue tapering...possibly a little slower, so that I can function as best I can at my new job. I will let you know how it goes! Thanks to everyone for the support. I agree that the doctors prescribing this stuff do not have enough info about it. Every time I would mention side effects my doctor looked at me is total suprise, yet on line and on he forums, I found many people with the same problems. Anyway, thanks again!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group